Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The topological degree and Galerkin approximations for noncompact operators in Banach spaces


Authors: Felix E. Browder and W. V. Petryshyn
Journal: Bull. Amer. Math. Soc. 74 (1968), 641-646
DOI: https://doi.org/10.1090/S0002-9904-1968-11973-1
MathSciNet review: 0229100
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. E. Browder, Fixed point theorems for non-compact mappings in Hilbert space, Proc. Nat. Acad. Sci. U.S.A. 53 (1965), 1272-1276. MR 178324
  • 2. F. E. Browder, Nonlinear operators in Banach spaces, Math. Ann. 162 (1966), 280-283. MR 190777
  • 3. F. E. Browder, Fixed point theorems for nonlinear semicontractive mappings in Banach spaces, Arch. Rational Mech. Anal. 21 (1966), 259-269. MR 200753
  • 4. F. E. Browder, Nonlinear accretive operators, Bull. Amer. Math. Soc. 73 (1967), 470-476. MR 212626
  • 5. F. E. Browder, Nonlinear equations of evolution and nonlinear accretive mappings in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 867-874. MR 232254
  • 6. F. E. Browder, Nonlinear mappings of nonexpansive and accretive type in Banach spaces, Bull. Amer. Math. Soc. 73 (1967), 875-881. MR 232255
  • 7. F. E. Browder, Semicontractive and semiaccretive nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 4 (1968), 600-665. MR 230179
  • 8. F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Nonlinear Functional Analysis, Amer. Math. Soc., April 1968 (to appear). MR 405188
  • 9. F. E. Browder, Topology and nonlinear functional equations, Studia Math, (to appear).
  • 10. F. E. Browder and D. G. de Figueiredo, J-monotone nonlinear operators in Banach spaces, Proc. Konin. Nederl. Akad. Wet. 28 (1966), 412-420. MR 205122
  • 11. F. E. Browder and R. Nussbaum, The topological degree for noncompact nonlinear mappings in Banach spaces, Bull. Amer. Math. Soc. 4 (1968), 671-676. MR 232257
  • 12. R. L. Frum-Ketkov, On mappings of the sphere in Banach space, Dokl. Akad. Nauk SSSR, 175 (1967), 1229-1231.═Soviet Math. Dokl. 8 (1967). MR 220114
  • 13. Jean Leray and Jules Schauder, Topologie et équations fonctionnelles, Ann. Sci. École Norm. Sup. (3) 51 (1934), 45–78 (French). MR 1509338
  • 14. M. Nagumo, Degree of mapping in convex linear topological spaces, Amer. J. Math. 73 (1951), 497-511. MR 42697
  • 15. W. V. Petryshyn, On a fixed point theorem for nonlinear P-compact operaion in Banach spaces, Bull. Amer. Math. Soc. 72 (1966), 329-334. MR 193548
  • 16. W. V. Petryshyn, On nonlinear P-compact operators in Banach spaces with applications to constructive fixed-point theorems, J. Math. Anal. Appl. 15 (1966), 228-242. MR 202014
  • 17. W. V. Petryshyn, Further remarks on nonlinear F-compact operators in Banach spaces, J. Math. Anal. Appl. 16 (1966), 243-253. MR 198299
  • 18. W. V. Petryshyn, On the approximation solvability of nonlinear equations, Math. Ann. 177 (1968), 156-164. MR 226458
  • 19. W. V. Petryshyn and T. Tucker, On functional equations involving nonlinear generalized P-compact operators, Trans. Amer. Math. Soc. (to appear). MR 247539
  • 20. S. I. Pohojhayev, On the solvability of nonlinear equations with odd operators, Funct. Anal. Appl. 1 (1967), 66-73.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11973-1

American Mathematical Society